Header menu link for other important links
Optimality of state dependent single server queue with mmpp input
R. Sakthi, R. Raghavendran,
Published in Research Publication
Volume: 9
Issue: 3
Pages: 1197 - 1204
In this paper, we study the optimal control of service rate in a single server state dependent queue with MMPP input. The objective of this work is find the optimal service rate that minimizes the service rate using matrix method. A performance difierence formula is derived to quantify the difierence of service rate based on varying arrival in the long run. © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication